Ergodicity for Stochastic Porous Media Equations with Multiplicative Noise

Dareiotis K, Gess B, Tsatsoulis P (2020)
SIAM Journal on Mathematical Analysis 52(5): 4524-4564.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Dareiotis, Konstantinos; Gess, BenjaminUniBi; Tsatsoulis, Pavlos
Abstract / Bemerkung
The long time behavior of solutions to stochastic porous media equations with nonlinear multiplicative noise on bounded domains with Dirichlet boundary data is studied. Based on weighted L-1-estimates, the existence and uniqueness of invariant measures with optimal bounds on the rate of mixing are proved. Along the way, the existence and uniqueness of entropy solutions are shown.
Stichworte
stochastic porous media; entropy solutions; invariant measures; optimal; mixing rates
Erscheinungsjahr
2020
Zeitschriftentitel
SIAM Journal on Mathematical Analysis
Band
52
Ausgabe
5
Seite(n)
4524-4564
ISSN
0036-1410
eISSN
1095-7154
Page URI
https://pub.uni-bielefeld.de/record/2948951

Zitieren

Dareiotis K, Gess B, Tsatsoulis P. Ergodicity for Stochastic Porous Media Equations with Multiplicative Noise . SIAM Journal on Mathematical Analysis. 2020;52(5):4524-4564.
Dareiotis, K., Gess, B., & Tsatsoulis, P. (2020). Ergodicity for Stochastic Porous Media Equations with Multiplicative Noise . SIAM Journal on Mathematical Analysis, 52(5), 4524-4564. doi:10.1137/19M1278521
Dareiotis, K., Gess, B., and Tsatsoulis, P. (2020). Ergodicity for Stochastic Porous Media Equations with Multiplicative Noise . SIAM Journal on Mathematical Analysis 52, 4524-4564.
Dareiotis, K., Gess, B., & Tsatsoulis, P., 2020. Ergodicity for Stochastic Porous Media Equations with Multiplicative Noise . SIAM Journal on Mathematical Analysis, 52(5), p 4524-4564.
K. Dareiotis, B. Gess, and P. Tsatsoulis, “Ergodicity for Stochastic Porous Media Equations with Multiplicative Noise ”, SIAM Journal on Mathematical Analysis, vol. 52, 2020, pp. 4524-4564.
Dareiotis, K., Gess, B., Tsatsoulis, P.: Ergodicity for Stochastic Porous Media Equations with Multiplicative Noise . SIAM Journal on Mathematical Analysis. 52, 4524-4564 (2020).
Dareiotis, Konstantinos, Gess, Benjamin, and Tsatsoulis, Pavlos. “Ergodicity for Stochastic Porous Media Equations with Multiplicative Noise ”. SIAM Journal on Mathematical Analysis 52.5 (2020): 4524-4564.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar